# SDR YENA2024032800478

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271N
- Aircraft serial: 11336
- Aircraft time: 2,672 hours, 480 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Selector
- Part number: 74438311
- Part serial: 744383IN00274
- Condition: Faulted
- Location: Transfer Actuat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#354, DUB-BOS. (ETOPS) 'FUEL ACT XFR FAULT WITH 3300 LBS FUEL IN AFT 1. QRC BYPASS AND QRH COMPLETED. TRANSFERRED REMAINING FUEL MANUALLY. ( AUTO TRANSFER SYSTEM (ACT) 1), 2) ADDITIONAL CENTER TANK(S) (ACT) ); SEE LP 3993922, ITEM 1 FOR REMOVED AND REPLACED PRESELECTOR. PERFORMED OPS CHECK OF ACT AIR SHUT-OFF VALVE, VENT VALVE, FUEL INLET VALVE ON ACT1 AND ACT2, FUEL TRANSFER VALVE. ALL VALVES TESTED GOOD. PERFORMED  ACT AUTO TRANSFER OPERATIONAL TEST, PER AMM 28-28-00 OPS CHECK GOOD. ALL FUEL WERE TRANSFERRED FROM ACT 1.MX-4 UPDATED AND PLACARD REMOVED.
